Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Nikita

Accutane and sore gums?

Recommended Posts

Hi

I have been on accutane for 2 weeks and have had really sore, red, sometimes bleeding gums for about a week now. Has anyone experienced this while on tane? This is my second course and I haven't experienced it before, and never heard of it as a side effect so thought I would check if anyone else has had it or if I should go to the dentist to get it checked out!

Thanks in advance.

Link to comment
Share on other sites

I had it and when i used to wake up my teeth used to feel so weak,i thought my teeth would fall off.Went to my doc she told me stop the med i didnt and it went away within 2 weeks.I would suggest you go to a dentist,this is a side effect which has happened to few people but it could be something related with your gums rather than accutane i dont know what my cause was i just didnt wanna go of accutane maybe my gums were weak,maybe people with weak gums may face this problem while taking accuatne.I hope i didnt get you scared i doubt anything will happen but still if you can go to a dentist for self satisfaction and safety.

Link to comment
Share on other sites

Thanks for your reply Ihsahn, I will get this checked out at the dentist just to be on the safe side, but I won't be coming off the tane if that's what they say, unless of course it is putting my health at serious risk. But otherwise I can live with it for a few weeks, better than having acne!

Thanks again for your reply, it was really helpful.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×